Year 2020, Volume , Issue 30, Pages 8 - 20 2020-03-26

Bipolar Pythagorean Fuzzy Subring of a Ring

Rajan JANSI [1] , Krishnaswamy MOHANA [2]


In this paper, we study some of the properties of bipolar Pythagorean fuzzy subring of a ring and prove some results on these. We derive some important theorems and intersection and product are applied into the bipolar Pythagorean fuzzy subring of a ring.
Bipolar Pythagorean fuzzy set, bipolar Pythagorean fuzzy subring, bipolar pythagorean fuzzy product
  • L. A. Zadeh, Fuzzy Sets, Information and Control 8 (1965) 338-353.
  • K. T. Atanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets and Systems 20 (1986) 87- 90.
  • R. R. Yager, Pythagorean Fuzzy Subsets, In: Proc Joint IFSA World Congress and NAFIPS Annual Meeting, Edmonton, Canada, (2013) 57-61.
  • R. R. Yager, A. M. Abbasov, Pythagorean Membership Grades, Complex Numbers and Decision Making, International Journal of Intelligent Systems 28 (2013) 436-452.
  • R. R. Yager, Pythagorean Membership Grades in Multicriteria Decision Making, IEEE Transactions on Fuzzy Systems 22 (2014) 958-965.
  • Y. B. Jun, S. Z. Song, Subalgebras and Closed Ideals of BCH-Algebra Based on Bipolar Valued Fuzzy Sets, Scientiae Mathematicae Japonicae Online 2 (2008) 427-437.
  • P. Bosc, O. Pivert, On a Fuzzy Bipolar Relational Algebra, Information Sciences 219 (2013) 1-16.
  • K. J. Lee, Bipolar Fuzzy Subalgebras and Bipolar Fuzzy Ideals of BCK/BCI-Algebras, Bulletin of the Malaysian Mathematical Sciences Society 32(3) (2009) 361-373.
  • K. M. Lee, Bipolar-Valued Fuzzy Sets and Their Operations, Proc. International Conference on Intelligent Technologies, Thailand, (2000) 307-312.
  • J. Chen, S. Li, S. Ma, X. Wang, m-Polar Fuzzy Sets: An Extension of Bipolar Fuzzy Sets, The Scientific World Journal (2014) http://dx.doi.org/10.1155/2014/416530.
  • W. Liu, Fuzzy Invariant Subgroups and Fuzzy Ideals, Fuzzy Sets and Systems 8 (1982) 133-139.
  • K. Hur, H. W. Kang, H. K. Song, Intuitionistic Fuzzy Subgroups and Subrings, Honam Mathematical Journal 25 (2003) 19-41.
  • M. F. Marashdeh, A. R. Salleh, Intuitionistic Fuzzy Rings, International Journal of Algebra 5 (2011) 37-47.
  • K. Mohana, R. Jansi, Bipolar Pythagorean Fuzzy Sets and Their Application Based on Multi-Criteria Decision-Making Problems, International Journal of Research Advent in Technology 6 (2018) 3754-764.
  • K. Meena, K. V. Thomas, Intuitionistic L-Fuzzy Subrings, International Mathematical Forum 6 (2011) 2561-2572.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Rajan JANSI (Primary Author)
Institution: Nirmala College for Women
Country: India


Author: Krishnaswamy MOHANA
Institution: Nirmala College for Women
Country: India


Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt707478, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {8 - 20}, doi = {}, title = {Bipolar Pythagorean Fuzzy Subring of a Ring}, key = {cite}, author = {JANSI, Rajan and MOHANA, Krishnaswamy} }
APA JANSI, R , MOHANA, K . (2020). Bipolar Pythagorean Fuzzy Subring of a Ring. Journal of New Theory , (30) , 8-20 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/707478
MLA JANSI, R , MOHANA, K . "Bipolar Pythagorean Fuzzy Subring of a Ring". Journal of New Theory (2020 ): 8-20 <https://dergipark.org.tr/en/pub/jnt/issue/53260/707478>
Chicago JANSI, R , MOHANA, K . "Bipolar Pythagorean Fuzzy Subring of a Ring". Journal of New Theory (2020 ): 8-20
RIS TY - JOUR T1 - Bipolar Pythagorean Fuzzy Subring of a Ring AU - Rajan JANSI , Krishnaswamy MOHANA Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 8 EP - 20 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Bipolar Pythagorean Fuzzy Subring of a Ring %A Rajan JANSI , Krishnaswamy MOHANA %T Bipolar Pythagorean Fuzzy Subring of a Ring %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD JANSI, Rajan , MOHANA, Krishnaswamy . "Bipolar Pythagorean Fuzzy Subring of a Ring". Journal of New Theory / 30 (March 2020): 8-20 .
AMA JANSI R , MOHANA K . Bipolar Pythagorean Fuzzy Subring of a Ring. JNT. 2020; (30): 8-20.
Vancouver JANSI R , MOHANA K . Bipolar Pythagorean Fuzzy Subring of a Ring. Journal of New Theory. 2020; (30): 20-8.